Model-completion of varieties of co-Heyting algebras - Archive ouverte HAL Access content directly
Journal Articles Houston Journal of Mathematics Year : 2018

Model-completion of varieties of co-Heyting algebras


It is known that exactly eight varieties of Heyting algebras have a model-completion, but no concrete axiomatisation of these model-completions were known by now except for the trivial variety (reduced to the one-point algebra) and the variety of Boolean algebras. For each of the six remaining varieties we introduce two axioms and show that 1) these axioms are satisfied by all the algebras in the model-completion, and 2) all the algebras in this variety satisfying these two axioms have a certain embedding property. For four of these six varieties (those which are locally finite) this actually provides a new proof of the existence of a model-completion, this time with an explicit and finite axiomatisation.


Logic [math.LO]
Fichier principal
Vignette du fichier
echa.pdf (362.66 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00445886 , version 1 (11-01-2010)
hal-00445886 , version 2 (29-05-2017)



Luck Darnière, Markus Junker. Model-completion of varieties of co-Heyting algebras. Houston Journal of Mathematics, 2018, 44 (1), pp.49-82. ⟨hal-00445886v2⟩
176 View
197 Download



Gmail Facebook X LinkedIn More